MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC ACCORDION FLANGE; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC ACCORDION FLANGE; PROTECTOR, OSTOMY
Model Number 421041
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Device 1 of 4.(b)(4).
 
Event or Problem Description
It is reported by the end user that he noted the wafers were "off center prior to use by up to a 1/4 inch".Per report, the end user did not use the product and did not report any harm.No photographs were submitted depicting the complaint issue by the complainant.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
H10: investigation summary: batch record review: lot 8h02425 was manufactured on 17/aug/2018, line form fill and seal #1.With a total of (b)(4) market units.Complaint investigator performed a batch record review on 05/aug/2020, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, under international commodity code (icc) code 421041.System application product (sap) material 1709736 and manufacturing order (b)(4).The batch record review supports that there were no discrepancies related to the issue reported.There are no photographs associated with this case and no unused return sample was expected.Investigation conclusion based in the investigation findings, the root cause identified for the issue ¿centricity issues¿, reported under failure mode skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur is attributed to: 1)machine: the investigative process concluded that all the machinery/ tooling items used in the manufacturing process complied when compared against and process instruction (pi) specifications; as however, as part of this investigation it was identified that some size did not fit correctly in the disc assembly station produce the concentricity issues in the accordion line, nevertheless the process instruction (pi) procedure was recently updated to modify the tooling and a new tooling was added to avoid problems of concentricity on the disks, due to these tooling shared disk size and at the time of assembly some size did not fit correctly in the welding process and caused concentricity issues during the manufacturing process.After this updated was performed the manufacturing line demonstrated to behave steadily after the correction.No issues were identified for material, measurement, method and environment investigations.The investigation has been approved and is complete.No additional action is required, and this complaint will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 9618003.

Brand Name
ACCORDION FLANGE
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key9134384
Report Number9618003-2019-05404
Device Sequence Number11458666
Product Code EXE
UDI-Device Identifier00768455133833
UDI-Public00768455133833
Combination Product (Y/N)N
Initial Reporter StateVA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/16/2023
Device Model Number421041
Device Lot Number8H02425
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2019
Supplement Date Received by Manufacturer08/09/2023
Initial Report FDA Received Date09/30/2019
Supplement Report FDA Received Date09/04/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexMale